# SDR CALA2024123103199

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM -Y1292 HAS CORROSION BETWEEN FR68-69 GEN BY V918855 ON HAECO LCQ NR 9292769/36769 REMOVED AND REPLACED FLOOR BEAM -Y1292 FR 68-69 IAW A320 SRM 51- 42-11 P 18-21.
